# SDR MASA200602166

- Difficulty date: August 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 22,032 hours, 16,309 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Rail
- Condition: Lack Of Lube
- Location: Fa Jump Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2916 EUG - FA JUMP SEAT HARD TO OPEN AND CLOSE.  MX LUBED THE SEAT RAILS. OP'S CHECK GOOD.  NO FURTHER ACTION REQUIRED.
